# SDR SWIA202158374

- Difficulty date: March 31, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Chafed
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR CUTOUT - AFT BOTTOM CORNER OF DOOR FRAME - SEALING RADIUS PLATE CHAFED AND DEFORMED FROM IMPACT - AS MARKED     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED AFT CARGO DOOR LOWER COMING PN:601R351602-1 REF CRJ200 SRM 51-41-02 AND 51-42-13. SEE CONTINUE CARD FOR WORK PERFORMED. PRESSURE CHECK GOOD.
